# SDR RAIA201007060002

- Difficulty date: July 6, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145119
- Aircraft time: 25,228 hours, 23,807 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED THE PASSENGER DOOR DIFFICULT TO OPEN.  MAINTENANCE INSPECTED AND LUBED THE PASSENGER DOOR SEAL.  DOOR OPS CHECKED GOOD.
